| Model Number |
01.32.3239HCT |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/25/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 31 october 2022: lot 2114160: (b)(4) items manufactured and released on 19-oct-2021.Expiration date: 2026-oct-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional item involved in the event, batch review performed on 31 october 2022: ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 (k112115) lot.2201967.Lot 2201967: (b)(4) items manufactured and released on 11-may-2022.Expiration date: 2027-may-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At about 20 days after the primary surgery, the surgeon performed a washout and revised the head and liner.The surgery was completed successfully.